# SDR QXEA200400694

- Difficulty date: October 4, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,888 hours, 8,792 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Worn
- Location: Service Door
- Part time: 7,888 hours, 8,792 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THE AFT SERVICE DOOR WILL NOT OPEN FROM THE INSIDE.  MAINTENANCE INSPECTED THE DOOR AND FOUND THE EXTERNAL HANDLE STRIKING THE AFT FLAP COVER.  THE FLAP COVER, SPRING, AND HINGE PIN WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
